# SDR FDEA201711033139

- Difficulty date: November 3, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293341
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING ACCESS LAND DOUBLER  AT XOS 786 FOUND CRACKED.   REPAIRED IAW EA 1-5730-T0336485, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
